| Model Number |
980 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a 980 ventilator had an oxygen (o2) sensor failure.The ventilator was not in use on a patient at the time of the reported event.The service engineer (se) inspected the device and verified the reported issue.The se calibrated the o2 sensor and performed extended self testing.All tests passed.